# SDR AALA202212202810

- Difficulty date: December 16, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 47,286 hours, 17,494 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON WALK AROUND, FIRST OFFICER OBSERVED A LARGE STRAP HANGING OUT FROM UNDER DOOR L4. MAINTENANCE OPENED THE R4 DOOR, RE-SECURED SLIDE STRAPS AND CLOSED DOOR PER AMM 25-62-50
